# SDR DALA2025051203650

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 81,142 hours, 10,690 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

SHIP 3312 - ATO - DUE TO (HOT BRAKES) ECAM MESSAGE. CORRECTIVE ACTION: ALLOWED BRAKES TO COOL, PERFORMED BITE CHECK OF BSCU. NO ABNORMALITIES WERE FOUND. (0958779)
